# SDR 8HBR20180118012

- Difficulty date: January 4, 2018
- Submitted: January 19, 2018
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N403SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8295
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 83278
- Condition: Failed
- Part time: 30 hours
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE WARNING SWITCH FAILURE AFTER 30.2 HOURS TIS.
